I've not posted before but I've lurked a bit over the past months. I'm really sorry but this post is going to have a bit of TMI in it and be long
I had the LLETZ procedure done on the 29th Jan to remove CIN 2. It all went totally fine, no pain and no bleeding. A couple of weeks later I had my period which was normal. Normal for me is pain free (except a banging headache!) and moderately heavy but nothing awful. Just when I thought my period had finished I started getting back and stomach cramps then started bleeding fresh blood quite heavily. I literally coouldnt move because blood gushed when I did and was going through a pad every 15 minutes. I was also passing a few clots that were about the size of an egg. I otherwise felt completely fine. As it was a Sunday night I didt see the GP until the next morning. She examined me and said I was bleeding a lot so must have an infection and started me on mefanamic acid, doxcycline and metronizadole (sp?!). Within a couple of days I had no cramps and the bleeding had reduced. Took quite a while to stop completely though.
So anyway I though that was done and dusted. 7th March I got my period again, seemed normal again, no pain however it has gotten heavier and heavier and for the past 3 days I've been getting mild cramps which seem to be getting worse as each day goes by. Nothing excrutiating but if I'm on my feet too long it does make me whinge about it!! This is 15 days since I first came on and its now quite heavy bleeding and I keep leaking through clothes?? I really dont understand what is happening. Is this just what my period is going to be like now?! I dont understand how removing a bit of skin from my cervix could change my cycle so dramatically though? Could I have another infection brewing?? I'm getting so fed up of this now....my results from the LLETZ said all the abnormality was removed so I dont have to worry about any of that, just this stupid bleeding. It doesnt help either that I have chronic low iron which I have had problems with since having my daughter in 2010, blood loss is not helpful!!!